TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives


You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Mental Health Use this forum to share your mental health concerns and to seek advice.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Make Believe Offline
makes everything 20% cooler.
Jeez, get a life!
***********
 
Make Believe's Avatar
 
Name: Kayleigh
Age: 28
Gender: Female
Location: Wales, U.K.

Posts: 6,185
Blog Entries: 190
Join Date: August 31st 2009

Question about citalopram - March 27th 2010, 05:47 PM

Thursday I felt really really ill, I think it was just a stomach bug (all my family has had it ____) I didn't take my citalopram as I kept being sick, I thought I would be sick after taking it and it would be a waste of a tablet. I thought I'd be fine as I've been taking them for a month. Yesterday I started taking it normally again but I felt depressed all day (the first time in weeks) is it because I just didn't take one? I didn't really think it would make that much difference tbh :/ Today I feel much better again but it has just made me realise how dependant I am on these things.


"Life isn't about finding yourself. Life is about creating yourself."
  Send a message via MSN to Make Believe  
  (#2 (permalink)) Old
i_am_me_again Offline
I'm A Pyschotic Neurotic.
I can't get enough
*********
 
i_am_me_again's Avatar
 
Name: Jaymi
Age: 34
Gender: Female
Location: England

Posts: 3,203
Join Date: January 6th 2009

Re: Question about citalopram - March 27th 2010, 05:55 PM

Hiya

I think its probably more physcological than you realise.

I mean I am on prozac, but if I miss it one day I get really depressed.

I wouldnt worry about it, but thats not an excuse not to take them.

Try and take you rmedication all the time.

Take Care

Jaymi
xx


HelpLink Mentor & Forum Moderator

PM me!



Our lives are like music.
It hits its high and low notes,
But in the end,
It all turns into a perfect melody
  Send a message via MSN to i_am_me_again  
  (#3 (permalink)) Old
Prozac Offline
Member
I can't get enough
*********
 
Prozac's Avatar
 

Posts: 3,497
Blog Entries: 108
Join Date: January 8th 2009

Re: Question about citalopram - March 27th 2010, 06:36 PM

Hey there,

I'm sorry to hear that you've been sick and I hope you're feeling better.

I think that it's best in the future if you do still try and take your medication if you're sick. It is possible that you're just reacting psychologically to missing your medication one day - again, I'm on a different anti-depressant, but I do feel somewhat dependent on it and if I missed a day, I'm sure i'd be purposely looking for those depressed emotions to return. I think the best thing that you can do now is to put that incident in the past and go back to taking your medication as it has been prescribed, things should be back to normal soon enough and hopefully you'll be feeling better within yourself.

If you do feel as though you're becoming too dependent on your medication then you could talk to your doctor about those worries.

Take care.
   
  (#4 (permalink)) Old
Make Believe Offline
makes everything 20% cooler.
Jeez, get a life!
***********
 
Make Believe's Avatar
 
Name: Kayleigh
Age: 28
Gender: Female
Location: Wales, U.K.

Posts: 6,185
Blog Entries: 190
Join Date: August 31st 2009

Re: Question about citalopram - March 27th 2010, 08:20 PM

I honestly thought I would be fine though, I thought missing one pill from a pack of 28 would be fine. Maybe I just genuinely just felt like crap yesterday. Oh well, I'm just going to forget about it and continue as normal Maybe I am just thinking about this too much. Thinking too much has never really helped me before :/ Thanks btw


"Life isn't about finding yourself. Life is about creating yourself."
  Send a message via MSN to Make Believe  
  (#5 (permalink)) Old
*Jen* Offline
keep smiling :-)
Outside, huh?
**********
 
*Jen*'s Avatar
 
Name: Jen
Age: 29
Gender: Female
Location: England

Posts: 3,668
Blog Entries: 211
Join Date: January 6th 2009

Re: Question about citalopram - March 27th 2010, 11:49 PM

When I miss one of my anti-depressants I do feel a difference. I think it depends on the anti-depressant because I have taken others and didn't get any side effects from missing a dose. You should try not to miss doses though but if you are ill then it is kind of understandable you don't want to take it!
   
Closed Thread

Bookmarks

Tags
citalopram, question

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2020, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.